Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 28, Issue 9, Pages 517-534
http://dx.doi.org/10.1155/S0161171201010936

Biorthogonal multiresolution analyses and decompositions of Sobolev spaces

Department of Mathematics, Faculty of Sciences of Tunis, Campus 1060, Tunis, Tunisia

Received 25 September 2000; Revised 1 February 2001

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Abdellatif Jouini and Khalifa Trimèche, “Biorthogonal multiresolution analyses and decompositions of Sobolev spaces,” International Journal of Mathematics and Mathematical Sciences, vol. 28, no. 9, pp. 517-534, 2001. https://doi.org/10.1155/S0161171201010936.